Algebraic adjoint of the polynomials-polynomial matrix multiplication
Publish place: The Journal of Algebra and Related Topics، Vol: 5، Issue: 2
Publish Year: 1396
Type: Journal paper
Language: English
View: 75
This Paper With 9 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-5-2_003
Index date: 21 July 2024
Algebraic adjoint of the polynomials-polynomial matrix multiplication abstract
This paper deals with a result concerning the algebraic dual of the linear mapping defined by the multiplication of polynomial vectors by a given polynomial matrix over a commutative field
Algebraic adjoint of the polynomials-polynomial matrix multiplication Keywords:
Algebraic adjoint of the polynomials-polynomial matrix multiplication authors
R. Andriamifidisoa
Department of Mathematics and Computer Science, University of Antananarivo, Antananarivo, Madagascar
H. Randriambolasata
Department of Mathematics and Computer Science, University of Antananarivo, Antananarivo, Madagascar